IEEE - Institute of Electrical and Electronics Engineers, Inc. - Quadratic Trigonometric Spline Curves with Multiple Shape Parameters

2007 10th IEEE International Conference on Computer Aided Design and Computer Graphics

Author(s): Xiaoqin Wu ; Xuli Han ; Shanmin Luo
Publisher: IEEE - Institute of Electrical and Electronics Engineers, Inc.
Publication Date: 1 October 2007
Conference Location: Beijing, China
Conference Date: 15 October 2007
Page(s): 413 - 416
ISBN (CD): 978-1-4244-1579-3
ISBN (Paper): 978-1-4244-1578-6
DOI: 10.1109/CADCG.2007.4407918
Regular:

Quadratic trigonometric spline curves with multiple shape parameters are presented in this paper. Analogous to the cubic B-spline curves, each trigonometric spline curve segment is generated by... View More

Advertisement